Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Norm attaining functionals on $C(T)$


Authors: P. S. Kenderov, W. B. Moors and Scott Sciffer
Journal: Proc. Amer. Math. Soc. 126 (1998), 153-157
MSC (1991): Primary 46E15
MathSciNet review: 1416093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any infinite compact Hausdorff space $T$, the Bishop-Phelps set in $C(T)^*$ is of the first Baire category when $C(T)$ has the supremum norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E15

Retrieve articles in all journals with MSC (1991): 46E15


Additional Information

P. S. Kenderov
Affiliation: The Institute of Mathematics, Bulgarian Academy of Sciences, Box 373, BG-1090, Sofia, Bulgaria

W. B. Moors
Affiliation: Department of Mathematics, The University of Auckland, Auckland, New Zealand

Scott Sciffer
Affiliation: Department of Mathematics, The University of Newcastle, New South Wales 2308, Australia

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04008-8
PII: S 0002-9939(98)04008-8
Received by editor(s): December 18, 1995
Received by editor(s) in revised form: June 24, 1996
Communicated by: Dale Alspach
Article copyright: © Copyright 1998 American Mathematical Society